# SDR SWIA200514334

- Difficulty date: January 3, 2005
- Submitted: January 5, 2005
- Operation: Air carrier
- Aircraft: N270YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120270
- Aircraft time: 25,985 hours, 35,762 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3431001001
- Condition: Malfunctioned
- Location: T/E Flap
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

NACELLE FLAP DISAGREEMENT WHEN FLAPS RETRACTED.  REPLACED RIGHT NACELLE FLAP ACTUATOR PER MM 27-50-00.  OPERATIONAL CHECK GOOD.
